Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Dispersion estimates for discrete Schrödinger and Klein-Gordon equations

Author: E. A. Kopylova
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 5.
Journal: St. Petersburg Math. J. 21 (2010), 743-760
MSC (2010): Primary 39A14, 35L10
Published electronically: July 14, 2010
MathSciNet review: 2604564
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The long-time asymptotics is derived for solutions of the discrete $ 3$-dimensional Schrödinger and Klein-Gordon equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 39A14, 35L10

Retrieve articles in all journals with MSC (2010): 39A14, 35L10

Additional Information

E. A. Kopylova
Affiliation: Institute for Information Transmission Problems, Russian Academy of Sciences, B. Karetnyi 19, Moscow 101447, Russia

Keywords: Discrete Schrödinger and Klein–Gordon equations, lattice, Cauchy problem, long-time asymptotics, weighted norms
Received by editor(s): November 19, 2009
Published electronically: July 14, 2010
Additional Notes: Supported partly by FWF (grant no. P19138-N13), DFG (grant no. 436 RUS 113/929/0-1), and RFBR (grants nos. 07-01-00018a and 06-01-00096)
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society